Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Snorted Vicodin to cure foot. Sore throat. What should I do now?

Hi, I recently snorted 4 lines of vicodin , thinking that it would cure my right foot faster than taking the vicodin orally.. I did this Wednesday and now it is Sunday night and I have had a sore throat ever since Thursday (The next day after snorting the pill ). I went to the doctor and he looked at my throat and he said it looked fine. He prescribed me amoxicicillin if it got worse, which I picked up today, just to be sure if I had an infection back there, I would be curing it. What should I do now? Will it ever go away?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
I can feel your concern
do tke oral soothers and you should do gargles and take some green tea , start with antibiotics and drink plenty of wateravoid oily foods and soft drinks . I recommend to have a proper clinical examination
Hope it helps
Dr imran
Answered: Fri, 29 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor